MathSciNet Relay Station
MathSciNet bibliographic data
MR1336434 (96i:41009) 41A17 (14P05 32E30)
Bos, L.; Levenberg, N.; Milman, P.; Taylor, B. A. Tangential Markov inequalities characterize algebraic submanifolds of ${\bf R}\sp N$. Indiana Univ. Math. J. 44 (1995), no. 1, 115–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement